Psycho-Babble Alternative | about alternative treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: LDN and ULDN Lamdage22

Posted by Hugh on March 18, 2019, at 14:37:15

In reply to Re: LDN and ULDN, posted by Lamdage22 on March 17, 2019, at 16:17:15

As I recall, the low dose of LDN that you were on initially made you feel better. When you increased your dose, you felt worse. Did you try going back to a lower dose before you quit?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Alternative | Framed

poster:Hugh thread:1103507
URL: http://www.dr-bob.org/babble/alter/20180212/msgs/1103625.html